# SDR 9712009920

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Mech
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY TAIL CONE.  ALSO, FOUND 13 WORN ALIGNMENT RECEPTACLES AND LEFT LOWER LATCH DOES NOT OPERATE PROPERLY.  REPLACED ALIGNMENT RECEPTACLES, LATCH ASSEMBLY, AND RIGGED RELEASE SYSTEM.
